# SDR ASOA04098

- Difficulty date: February 7, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 601R317011
- Condition: Malfunctioned
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4719 - DURING A GROUND INSPECTION IN ATL, THE PASSENGER DOOR WAS HARD TO CLOSE ACCOMPANIED BY A PRESSURE SQUEAL AT ALTITUDE.  MAINTENANCE REPLACED THE EPOXY AT THE CENTER SPADE FITTINGS ON THE PASSENGER DOOR AND PRESSURIZED THE AIRCRAFT WITH NO SQUEAL NOTED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
